# SDR IPXA2019050941941

- Difficulty date: April 23, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 79,098 hours, 16,028 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: AJC737221
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C AFT FUSELAGE COMP. AT STA. 2123 ON CIELING, THE SKIN SUPPORT ANGLE IS CTRACKED.REMOVED, FABRICATED AND REPLACED SUPPORT AT STA. 2123 IAW DWG. AKC7372 AND SRM 51-33-01. (MINOR)
